| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and duplicated the reported issue.Stryker determined a failed power supply pcb was the cause of the reported issue, however, the component is no longer available.The customer retained the device.
Event or Problem Description
The customer contacted stryker to report that their device would not stay powered on.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.